# SDR MWEA010332

- Difficulty date: March 14, 2001
- Submitted: March 14, 2001
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 50,085 hours, 37,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 992348461
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT AT STATION 200 BETWEEN AIRCRAFT CENTERLINE AND NR 3 SEAT TRACK IS CORRODED.  REMOVED SUPPORT, FABRICATED, LOCATED, DRILLED AND INSTALLED NEW SUPPORT.
